Cymbalta (Thread 163065)

10 Replies Updated



Conversation Starter

phylprecious Says:


hello, i am taking 60mg, and it hurts my belly, i don't want to eat or drink and feel nausea when i do try to eat or drink, anybody feel this way? I am taking it because of depression, it has stoped the tears, but now i dont know what i feel, not happy, not crying, just blank i think, can anybody tell me if it has them like this too?


Showing Replies 1 - 10 of 10 RSS Feed


Page of 1     Sorted By:
1
Jeannie Says:

YES,I've been on Cymbalt 4 a month now& it hurts my stomach alot everyday. It's worth it 2 me.I've been eating over the counter Tagament like candy.It does help alot.I need to get a perscription 4 Nexium, That is the best 4 my tummy.I take 1 Nexium a day& it takes care of that problem.Cymbalta has pulled me out of so much.So I'm sticken with it...

REPLYSHAREREPORT
Was this helpful?      1  
2
Susan Says:

I tried to take Cymbalta for 2 months @ 30mg the side effects were not as bad (constant stomach pain). Can't say it did a lot for my depression but it was helping for my neurophy pain. But when I increased to 60 mg. I was throwing up and had severe stomach probs. Ended up feeling really bad 12-14 hours out of every day. That did a lot for my depression, MADE IT WORST. I stopped it even though my doc wanted me to 'try' to work through it. Come on what med is go for you when you are sick 14 hours a DAY.

REPLYSHAREREPORT
Was this helpful?      1  
3
Linda Says:

I was suppose to increase my drug to 60mg, now I will call my Dr, this 30mg is working great in every aspect for me. Also, you have to find the drug that is right for you. You need to wait at least 2 days between starting on a new drug. good luck

REPLYSHAREREPORT
Was this helpful?      0  
4
brad Says:

Please, check out www.antidrepressantsfacts.com
www.thinkandask.com
www.adrugrecall.com
www.zmagsite.zmag.org
check it out with a biochemist or a neuroscientist. If you want to really boost your seratonin levels, SSRI's and SSRNI's are a harmful solution. Go get 5hpt from a health food store, no side effects. Let me know.
Love and Light,
Brad

REPLYSHAREREPORT
Was this helpful?      0  
5
Sheryl Says:

Have been on Cymbalta for about 3 weeks. My appetite is crazy increased and bloated like a blimp. (Normal weight 110) no sickness just can't get enough food! Weird or what? There are zillions of depp meds but most seem to cause some sort of tummy trouble. Anyone know of one that doesn't? Haven't noticed much up help though, sort of flat lining.

REPLYSHAREREPORT
Was this helpful?      0  
6
Sheryl Says:

Has anyone had skin problems with Ultram/tramadol? I'm trying to pinpoint when this skin stuff started. Good skin all my life now I look like a 52yr old teen. Bad stuff with no help for 3 years. Ugh

REPLYSHAREREPORT
Was this helpful?      0  
7
Derba Says:

My doctor said if you take 60mgs you will have discomfort in stomache, so take 30mg and the feeling will go away.

REPLYSHAREREPORT
Was this helpful?      0  
8
brad noyes Says:

site is new and still being created feedback welcome Depression as best defined is a state of mind, no scientific or clinical PROOF that it is a disease. In other words, it is one's opinion that your state of mind needs chemically adjusted since it is not a shared state of mind with the Dr. But yet, we are all complaining of physical changes we don't like by being on the mood changing medicine. Depp meds, (SSRI's, SSNRI's), do cause bichemical modifications of brain behavior, if that alone doesn't scare the crap out of you, listen to your body as it it trys to perform its biological purpose, eradicating pollutants. Help yourself healthy, and become med free, there are better ways. The BEST physicians in the world are only as good as their patient, only they choose medicine ($$$$) over health.
Love and Light,
Brad

REPLYSHAREREPORT
Was this helpful?      0  
9
Bob Says:

Sheryl asked about Ultram causing skin problems. I have taken this drug on and off over ten years for lower back and leg pain. The only skin problem has been an itchy sensation, which is most troubling at night.

REPLYSHAREREPORT
Was this helpful?      0  
10
Gaylw Says:
via mobile

Re: Jeannie (# 1)

I started this drug Tuesday in the morning. By 11:00a I was so sick! My blood pressure was 167/90 and I felt nauseous. My throat also felt really tight! It is Wednesday 3:00p and the tightness in my throat is easing and I can't get my BP under 140/80. I was prescribed this drug for chronic pain. I am very sensitive to medication. I guess I'll have to live with the pain.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Cymbalta Reviews
Has anyone been prescribed this medication for back pain? ## yes, i've been prescribed this medication but i haven&#... 88 replies
Cymbalta for RSD/CRPS
I am in the later stages of RSD and have tried ALOT of Rx that haven't helped. Has anyone else taken cymbalta for RS... 38 replies
Cymbalta And Weight Gain
I gained 68 lbs while on Abilify. Now four years later my weight is still 30 lbs over my normal. I still have some depre... 29 replies
Cymbalta 60 Side Effects
I have been taking Cymbalta for 6 yrs. along with Wellbutrin(150mg.) could it cause sores in my mouth? could it cause my... 29 replies
cymbalta / vyvanse / xanax = increased anxiety??
I am 34 years old and have been taking anti-depressants for about 3 years. I started on Lexapro, which quit working afte... 23 replies
Cymbalta Experiences
I am looking for someone who has been on this medication for a while. I would like to know how fast it works and if ther... 21 replies
cymbalta and tremors
Has anyone else experienced tremors while taking C? I look like I've got the DT's right after I get a dose. Also... 12 replies
Cymbalta Absorption in Gastric Bypass
I had a gastric bypass in 2001. I am on a higher dose of Cymbalta. Does anyone know if the absorption of this medication... 12 replies
Cymbalta Adrenal Insufficiency
I have been on Cymbalta for 7 yrs. For the last 4 yrs I've been on 120mg per day. I have dealt with many, many side ... 10 replies
Cymbalta
I've been taking 60mg of Cymbalta for about a month and still feel the same. Is there anyone who could tell me more ... 10 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 17 January 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA